| Model Number |
AR310 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Root cause: potential alteration of staining in this case was due to improper operation of the heater on the slide carousel.The problem was solved by field service engineer with replacement of the part.Following the replacement, the instrument was fully operational within specifications, without errors and available for the user.Failure mode description: following a heater malfunction or if the part stops working; the resulting failure modes described could occur:, heater cable malfunction and temperature misalignment.Failure mode in all scenarios has the potential to cause a staining alteration.
Event or Problem Description
Customer complaint record reported the event as follows: heater problem during dewaxing.No direct or indirect patient harm or user harm have been reported.